# SDR YENA2025081800847

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 69,706 hours, 24,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Malfunctioned
- Location: R2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 1075, MCO-PVD.R2 DOOR WILL NOT STAY ARMED IN FLIGHT SHOWED ARMED ON GROUND ( SLIDE INDICATIONS ON ECAM - PAX DOOR NOT ARMED ); VERIFY DOOR ARM AND DISARM NORMALLY ON GROUND PLACED ON MEL 25-60-04B CAT C MCC GEORGE NOTIFIED MDDR# (SUPPLEMENTAL INFORMATION TO FOLLOW)
